# SDR CA151028006

- Difficulty date: October 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767-33A
- Aircraft time: 81,262 hours
- Engine: Ge CF680C2B7F
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 26124121A
- Condition: Cracked
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, AFTER LANDING TOWER ADVISED CREW SMOKE COMING FROM THE RT MAIN GEAR.   ENGINES WERE SHUTDOWN.   APPLIED WATER AND CREW WAS GIVEN A THUMBS UP.  MAINTENANCE ADVISED THE NR 8 BRAKE WAS DAMAGED AND FLUID LEAKED ON THE BRAKE BUT THERE WAS NO FIRE.  GEAR PINS INSTALLED AND TOWED TO HANGAR. BRAKE REPLACED.
